# SDR DALA2019032702030

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,192 hours, 36,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING WALK THROUGH FOUND SEATS 1C 2C 3C EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND BLOWN FUSE IN M730 EMERG LIGHTS PWR SUPPLY FOR SEATS 1CD 3CD. RPLCD FUSE PER AMM 33-51 OPS CKS GOOD. (5274584)
